# SDR AALA994033

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE FRAME INNER CHORD HAS CORROSION REMOVAL ON LOWER SURFACE AS SHOWN MATERIAL REMAINING IS BEYOND SRM 53-00-07-1 LIMITS.  BLENDED CORROSION IAW MRB 767-1816 DATED FEB 09, 1999.  (M)
